# SDR SWAA2012100808313

- Difficulty date: October 3, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N349SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24408
- Aircraft time: 75,244 hours, 65,759 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435
- Part serial: BN719
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD AFT FLAP DELAMINATED ON TRAILING EDGE.  REMOVED AND REPLACED AFT FLAP PER MM.
